# SDR 95ZZZX6590

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 56D011
- Condition: Defective
- Location: Overhead
- Part time: 770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD SWITCH RATTLES.  REMOVED AND REPLACED.
